It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey, I have had acne since early teen years, so I have been researching on my own all types of treatment options and have tried a ton of prescriptions and regimens.

Don't give up because accutane didn't workout for you. There are several other options available to treat severe or moderate acne. (I know it sucks when accutane doesn't work and people think it's the end of the road.) You should research Dr. Neal and his "Acne Bootcamp" treatment. His clinic is called "The Acne Practice." You can find his treatment program and info on youtube. My friend has severe cystic acne and accutane didn't do much after full course. He found Dr. Neal's treatments through online research and visited his office in NYC. He is not done with treatments yet, but there is significant improvement so far.

Have you tried blue/red light treatments? The only problem with blue light treatments is that there are different types and a lot of them don't give good permanent results. I've heard about the "Levulan" blue light with a special gel that seems to get good reviews from patients, but you have to research it well.

Whatever you do, avoid all antibiotics as treatment option. (I learned the hard way.) lol

I forgot to add that your accutane side effect is not unique. People talk about developing breathing problems, hair loss, blood pressure, blurred vision and several gastrointestinal problems after going through accutane that can last for months or even years. Did your dermatologist discuss the potential problems or when you stop your treatment, the acne comes back full force? If your blood work and EKG is normal, I'd just give it some time for symptoms to pass, but keep monitoring your health.





All times are GMT -7. The time now is 01:33 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!